Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 81, NWS Louisville, KY

June 26, 2011Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this river flood warning at Jun 26, 2011, 8:55 AM EDT for Jefferson County, Scott County, Indiana. It took effect at Jun 26, 2011, 11:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2011, 8:55 AM EDT (12:55 UTC)
In effect from
Jun 26, 2011, 11:00 AM EDT
Expired
Jun 27, 2011, 3:19 AM EDT
In force
16 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 25.26 ft at Jun 26, 2011, 4:00 PM EDT.

actionminormoderate102006/2606/2706/28
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WGUS43 KLMK 261255
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
855 AM EDT SUN JUN 26 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN INDIANA... 

  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.UP TO TWO INCHES OF HEAVY RAIN OVERNIGHT IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS AFTERNOON.

&&

INC077-143-270055-
/O.NEW.KLMK.FL.W.0081.110626T1500Z-110627T0520Z/
/DEPI3.1.ER.110626T1500Z.110626T1700Z.110626T2320Z.NO/
855 AM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* UNTIL LATE TONIGHT.
* AT  8:45 AM SUNDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE
  BOTTOMS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6  
  FEET ON MAY 2 2004.

$$
CMC
4 follow-up statements
343 
WGUS83 KLMK 261515
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1115 AM EDT SUN JUN 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON.

&&

INC077-143-270315-
/O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1000Z/
/DEPI3.1.ER.110626T1336Z.110626T2100Z.110627T0400Z.NO/
1115 AM EDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 10:45 AM SUNDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY LATE
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 
  MIDNIGHT MONDAY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.3  
  FEET ON JUN 18 1997.

$$
CMC
179 
WGUS43 KLMK 261815
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
215 PM EDT SUN JUN 26 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN INDIANA...

  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.FOUR INCHES EARLY THIS MORNING CAUSED A VERY RAPID RISE ON THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON.

&&

INC077-143-270615-
/O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1700Z/
/DEPI3.2.ER.110626T1336Z.110626T2000Z.110627T1100Z.NO/
215 PM EDT SUN JUN 26 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  1:45 PM SUNDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY LATE
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.6  
  FEET ON DEC 17 2001.

$$
380 
WGUS83 KLMK 270158
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
958 PM EDT SUN JUN 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING.

&&

INC077-143-271300-
/O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1300Z/
/DEPI3.2.ER.110626T1336Z.110626T2015Z.110627T0700Z.NO/
958 PM EDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  9:45 PM SUNDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4  
  FEET ON MAY 13 2002.

$$
RL
476 
WGUS83 KLMK 270719
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
319 AM EDT MON JUN 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THIS WILL BE THE LAST STATEMENT ISSUED FOR DEPUTY.

&&

INC077-143-270749-
/O.CAN.KLMK.FL.W.0081.000000T0000Z-110627T1300Z/
/DEPI3.2.ER.110626T1336Z.110626T2015Z.110627T0618Z.NO/
319 AM EDT MON JUN 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  2:45 AM MONDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:18 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY TUESDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 26, 7:03 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 26, 7:03 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 AM EDT SUN JUN 26 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE CWA EXCEPT
THE BLUEGRASS REGION UNTIL 10 AM EDT/9 AM CDT. MAIN THREATS WILL BE
DAMAGING WINDS...HEAVY RAINFALL...AND EXCESSIVE LIGHTNING. HAVE BEEN
GETTING SOME CIRCULATION WITH STORMS OVER SOUTHERN INDIANA HOWEVER
STABLE LAYER NEAR THE SURFACE SHOULD KEEP ANY TORNADO THREAT
MINIMAL. UPDATED PRODUCTS ARE ALREADY OUT.

.SHORT TERM (TODAY AND TONIGHT)...

CURRENT RADAR IMAGERY SHOWS CONVECTIVE COMPLEX FROM
EASTERN MO/SOUTHERN IL/SOUTHWEST IN SCOOTING ESE TOWARD THE CWA.
THIS COMPLEX WAS KICKED OFF BY SHORTWAVE THAT IS NOW MOVING INTO THE
LOWER OHIO VALLEY. ALONG WITH THIS WAVE...A BULK SHEAR MAXIMA EXISTS
AND WILL PROVIDE AT LEAST SOME SUPPORT TO KEEP CONVECTIVE COMPLEX
GOING INTO OUR AREA. NORTH OF THE WARM FRONT WHICH IS DRAPED FROM SE
MO TO W KY...OUR ENVIRONMENT CONSISTS OF MARGINAL ELEVATED
INSTABILITY. HOWEVER...THIS HAS BEEN ON THE INCREASE AS SHORTWAVE
MOVING INTO THE AREA HAS STEEPENED LAPSE RATES AND BEST INSTABILITY
AND CHANCE FOR SOMEWHAT SURFACE BASED ACTIVITY TOWARD DAWN WILL BE
IN THE SOUTHWEST NEAR THE BOWLING GREEN REGION. EXPECT WEAKENING AS
COMPLEX MOVES INTO OUR SLIGHTLY LESS FAVORABLE ENVIRONMENT WITH
HEAVY RAIN...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING BEING THE
MAIN THREATS. HAVE BEEN MONITORING UPSTREAM AND HAVE NOT HAD MUCH IN
THE WAY OF WIND REPORTS SO FEEL STABLE LAYER IS DOING ITS JOB AND
WILL CONTINUE TO DO SO. AT THIS POINT SLIGHT RISK IN EFFECT FOR OUR
WESTERN AND SOUTHERN COUNTIES LOOKS PRETTY REASONABLE AND EXPECT
THAT ANY CHANCE FOR A CONVECTIVE WATCH IN THE NEAR FUTURE WOULD BE
LIMITED TO OUR SOUTHWESTERN CWA TOWARD DAWN.

PERHAPS THE BIGGEST THREAT IS GOING TO BE HEAVY RAIN POTENTIAL AS
PWATS ARE APPROACHING 2 INCHES THROUGH THE COLUMN AND CONTINUED GULF
MOISTURE IS STREAMING IN AT H85. EXPECTING RAINFALL RATES OF 2 TO 3
INCHES PER HOUR WITH SOME TRAINING POSSIBLE AS CONVECTION HAS
ORIENTED ITSELF SOMEWHAT WEST-EAST WITH AN ESE MOTION. CONVECTIVE
COMPLEX THAT GOING GOING OVER NW ILLINOIS HAS HAD THE BEST COLD POOL
TO THIS POINT AND IS DIVING MORE SSE ALONG THE INSTABILITY GRADIENT.
IF THIS CONTINUES THIS SHOULD ELIMINATE SOME OF THE TRAINING THREAT.

HAVE INCREASED POPS TO CATEGORICAL IN BETWEEN SDF AND BWG...EASTWARD
TO LEX THROUGH THE REMAINDER OF THE MORNING. THEREAFTER...LIKELY
POPS LOOK GOOD FOR THE REMAINDER OF THE DAY AS COMPLEX CONTINUES TO
WEAKEN AND MOVE OUT OF THE AREA. WILL HAVE TO SEE HOW MORNING
CONVECTION IMPACTS CHANCES FOR REDEVELOPMENT THIS AFTERNOON AS WARM
FRONT BEGINS TO SLOWLY LIFT NORTHEAST THROUGH THE CWA. HIGH TODAY
SHOULD RANGE FROM AROUND 80 IN THE BLUEGRASS TO THE MID 80S
SOUTHWEST OF AN SDF TO SME LINE.

.LONG TERM (MONDAY - SATURDAY)...

MONDAY - TUESDAY...

THE SURFACE WARM FRONT SHOULD BE STRETCHED ACROSS SOUTHERN INDIANA
MONDAY MORNING. ANOTHER MCS IS FORECAST TO BE ONGOING ACROSS
ILLINOIS AND PORTIONS OF WEST-CENTRAL INDIANA /JUST NORTH OF THE
WARM FRONT/ BY SUNRISE MONDAY. THIS COMPLEX MAY CONTINUE TO
PROPAGATE EAST-SOUTHEAST AND TRACK JUST NORTH OF THE FORECAST AREA.
HOWEVER...WITH THE FRONTAL BOUNDARY SO CLOSE TO THE NORTHERN
CWA...WILL KEEP HIGHEST CHANCE POPS ACROSS THE NORTH AND EAST /LOWER
CHANCE POPS ACROSS THE SOUTH AND WEST/. THIS COMPLEX OF STORMS MAY
GENERATE NUMEROUS MESOSCALE BOUNDARIES ACROSS THE FORECAST AREA FOR
MONDAY AFTERNOON...WHEN THE CWA WILL BE WITHIN THE WARM SECTOR.
COMBINE THESE BOUNDARIES WITH DIURNAL HEATING...QUITE STEEP
MID-LEVEL LAPSE RATES...AND PLENTY OF CAPE...THE CHANCE EXISTS FOR
REDEVELOPMENT MONDAY AFTERNOON. FOR THIS REASON...WILL KEEP CHANCE
POPS GOING FOR THE ENTIRE FORECAST AREA. AS HEATING DISSIPATES...SO
SHOULD ANY STORMS THAT DEVELOP.

MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT BRINGING A COLD FRONT
THROUGH THE REGION FROM THE NORTH TUESDAY. THIS WILL KEEP THE CHANCE
OF SHOWERS AND THUNDERSTORMS GOING ONE MORE DAY. THE SURFACE HIGH IS
A LITTLE FURTHER EAST THAN PREVIOUSLY FORECAST...NOW CENTERED MORE
ACROSS THE SOUTHEAST CONUS. THIS WILL SUPPLY A LITTLE MORE LOW-LEVEL
MOISTURE FROM THE SOUTH. PWAT VALUES OF APPROXIMATELY 1.8 INCHES
WILL POOL AHEAD OF THE BOUNDARY...WHILE STEEP MID-LEVEL LAPSE RATES
WILL BE PRESENT WITH THE COOLER TEMPS ALOFT. GIVEN THIS...WILL
CONTINUE CWA-WIDE CHANCE POPS TUESDAY.

AS FOR TEMPERATURES...HIGHS MONDAY AND TUESDAY WILL GENERALLY REACH
THE UPPER 80S AND LOW 90S. OVERNIGHT LOWS MONDAY NIGHT ARE EXPECTED
TO BE IN THE LOWER 70S...BUT WITH THE COLD FRONTAL PASSAGE
TUESDAY...TUESDAY NIGHT LOWS WILL BE IN THE MID TO UPPER 60S.

WEDNESDAY - SATURDAY...

SURFACE HIGH PRESSURE WILL BUILD ACROSS THE FORECAST AREA FROM
THE NORTH BEHIND THE COLD FRONT...AND WILL SLOWLY SLIDE SOUTHWARD
ACROSS THE APPALACHIANS THROUGH THE PERIOD. FLOW ALOFT WILL
GENERALLY BE NORTH-NORTHWEST WITH NO SIGNS OF A DISTURBANCE CROSSING
THE REGION. SO...WILL CONTINUE WITH A DRY FORECAST. A COLD FRONT IS
FORECAST TO APPROACH THE REGION SATURDAY...BUT ONLY THE PROGRESSIVE
GFS DEVELOPS PRECIPITATION ACROSS THE FORECAST AREA. AT THIS
TIME...WILL SIDE WITH THE ECMWF...NAEFS...AND GEFS SOLUTIONS BY
KEEPING THE FRONT FURTHER NORTH AND WEST /ACROSS THE UPPER
MISSISSIPPI VALLEY/. HIGH TEMPERATURES THIS PERIOD WILL RANGE IN THE
UPPER 80S AND LOW 90S...WITH OVERNIGHT LOWS IN THE UPPER 60S AND LOW
70S.

&&

.AVIATION (12Z TAF ISSUANCE)...

LEADING EDGE OF CONVECTIVE COMPLEX HAS MOVED THROUGH ALL OF THE TAF
SITES AT THIS POINT...WITH LINGERING MODERATE RAIN AND A FEW RUMBLES
OF THUNDER. CEILINGS/VIS HAVE MOSTLY STAYED IN THE LOW MVFR RANGE IN
MODERATE RAIN BEHIND THE MAIN LINE...ALTHOUGH HAVE DIPPED INTO THE
IFR CATEGORY AT TIMES. WILL KEEP THE FORECAST MOSTLY LOW MVFR UNTIL
PRECIPITATION ENDS LATER THIS MORNING...BEFORE IMPROVING BACK TO
VFR.

SKIES WILL LIKELY CLEAR EARLY THIS AFTERNOON FROM NORTHWEST TO
SOUTHEAST WITH THE POTENTIAL FOR THUNDERSTORMS TO REDEVELOP IN THE
AFTERNOON. CONFIDENCE IS LOW AT THIS POINT AND WILL LIKELY ONLY
MENTION CB GROUPS IN THE AFTERNOON. SURFACE WINDS ARE ALSO GOING TO
BE TRICKY BEHIND CONVECTIVE SYSTEM...HOWEVER SURFACE WINDS SHOULD
STAY OUT OF THE NORTHWEST WITH OCCASIONAL GUSTS THROUGH THE MORNING
HOURS. AT SOME POINT THIS AFTERNOON...FLOW SHOULD RETURN TO A MORE
SOUTHEASTERLY DIRECTION.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........BJS
SHORT TERM.....BJS
LONG TERM......MJP
AVIATION.......BJS
Hazardous weather outlook, Jun 26, 6:41 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 AM EDT SUN JUN 26 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271045-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
641 AM EDT SUN JUN 26 2011 /541 AM CDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE AGAIN TODAY AND TONIGHT AS A SERIES OF
DISTURBANCES MOVE THROUGH THE OHIO VALLEY. THE MAIN THREATS WITH
THESE STORMS WILL BE GUSTY WINDS...HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED STORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY
NIGHT AS THE ATMOSPHERE REMAINS QUITE UNSTABLE AND A WARM FRONT
STRETCHES OUT JUST TO OUR NORTH. THE MOST LIKELY TIME FOR ANY
STRONG OR SEVERE STORMS WILL BE MONDAY AFTERNOON AND
EVENING...WITH GUSTY WINDS AS THE MAIN THREAT.

A COLD FRONT WILL CROSS THE REGION ON TUESDAY AND WILL BRING
ADDITIONAL SCATTERED THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS
WILL BE POSSIBLE TUESDAY AFTERNOON WITH THIS FEATURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BJS/MJP

In the hours before

Local storm report, Jun 26, 4:59 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     HAIL             MOUNT WASHINGTON        38.05N  85.55W
06/26/2011  M0.75 INCH       BULLITT            KY   TRAINED SPOTTER

            WIND GUSTS TO 40 MPH

&&

EVENT NUMBER LMK1100962

13
Local storm report, Jun 26, 5:06 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     TSTM WND DMG     DUFF                    38.30N  87.05W
06/26/2011                   DUBOIS             IN   PUBLIC

            POWER LINES AND MULTIPLE TREES DOWN. TREES BLOCKING
            ROADS ESPECIALLY ALONG CR 650W BETWEEN DUFF AND IN 64.

&&

EVENT NUMBER LMK1100963

13
Local storm report, Jun 26, 5:08 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     IRELAND                 38.42N  87.00W
06/26/2011                   DUBOIS             IN   PUBLIC

            TREE DOWN

&&

EVENT NUMBER LMK1100964

13
Local storm report, Jun 26, 5:11 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             ELK CREEK               38.10N  85.37W
06/26/2011  E0.50 INCH       SPENCER            KY   PUBLIC

&&

EVENT NUMBER LMK1100965

13
Local storm report, Jun 26, 5:30 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      2 NNW MOUNT CARMEL      38.74N  86.26W
06/26/2011                   WASHINGTON         IN   LAW ENFORCEMENT

            WHITE RIVER ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER LMK1100966

13
Special weather statement, Jun 26, 6:37 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 AM EDT SUN JUN 26 2011

KYZ078-081-082-261100-
CLINTON-CUMBERLAND-RUSSELL-
537 AM CDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS APPROACHING LAKE CUMBERLAND...

AT 632 AM EDT /532 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES SOUTH OF LIBERTY TO 9 MILES SOUTHWEST OF JAMESTOWN TO 5 MILES
NORTH OF CELINA...MOVING EAST AT 30 MPH.

FREQUENT DANGEROUS LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  LAKE CUMBERLAND...
  DALE HOLLOW LAKE...
  JAMESTOWN...
  ALBANY...
  WAGO AND VINNIE...
  UPCHURCH AND SNOW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3666 8547 3689 8517 3711 8497 3711 8490
      3705 8490 3699 8483 3695 8490 3696 8494
      3692 8495 3686 8506 3683 8506 3676 8500
      3670 8502 3663 8500 3661 8498 3661 8544
      3662 8544
TIME...MOT...LOC 1036Z 283DEG 27KT 3716 8486 3687 8511
          3662 8547

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:32 AM EDTSpecial Weather StatementLMKDubois43 min
Jun 26, 2:54 AM EDTTornado WarningLMKDubois36 min
Jun 26, 3:08 AM EDTSpecial Weather StatementLMKOrange, Washington52 min
Jun 26, 3:14 AM EDTSpecial Weather StatementLMKPerry31 min
Jun 26, 3:48 AM EDTSpecial Weather StatementLMKCrawford, Harrison42 min
Jun 26, 3:52 AM EDTFlash Flood WarningLMKOrange, Scott, Washington3 hr
Jun 26, 3:57 AM EDTSpecial Weather StatementLMKFloyd, Scott, Washington48 min
Jun 26, 4:03 AM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Washington27 min
Jun 26, 4:06 AM EDTSevere Thunderstorm WarningLMKHarrison24 min
Jun 26, 4:40 AM EDTSpecial Weather StatementLMKClark, Scott50 min
Jun 26, 6:46 AM EDTAreal Flood AdvisoryLMKWashington3 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.